# SDR UALA2013071104826

- Difficulty date: July 10, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N422UA
- Make and model: Airbus A320-232
- Aircraft serial: 503
- Aircraft time: 63,594 hours, 24,098 cycles
- Engine: Iae V2527A5
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Extinguisher
- Part number: BA24320A1
- Condition: Low Pressure
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD AFT LAVATORY FIRE EXTINGUISHER BOTTLE LOW IN THE RED BAND.
